# SDR HEEA083387

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 12,964 hours
- Engine: Allsn 250C*
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6899001
- Part serial: 0928
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT LIGHT OFF FOR STARTING.  FOUND FUEL FLOW WOULD NOT FLOW THROUGH FUEL NOZZLE. REPAIRED.
